Jump to content

Kacie77 Starting tapering too much


Kacie77

Recommended Posts

Hi,

I have been on Paxil 20mg for three years in order to deal with Menstral migraines.  I decided to quit the medicine, because of the side effects.  I have no desire to be touched by my husband and have gained 40 pounds.  I also feel like a zombie sometimes, I couldn't even cry when my father passed away. Unfortunately, I didn't do the research before deciding to taper of and cut my dose to 10mg 2 days ago. And I'm suffering, nausea, zaps, tired but can't sleep and what little rest I get is plagued by nightmares.  Should I start over and taper by 10% or just stay where I am and finish by reducing slower? 

Edited by Altostrata
added screen name to title
Link to comment
  • Administrator

Welcome, Kacie.

 

Yes, those are unpleasant side effects from Paxil.

 

Paxil is particularly difficult to taper. If I were you, I'd immediately go back to 20mg and stabilize for a month or two before tapering by 10%.

 

Here's information about tapering

 

Why taper by 10% of my dosage?

 

Tips for tapering off Paxil (paroxetine)
 

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy